MAUDE Adverse Event Report: SMITH & NEPHEW, INC. COCR 12/14 FEM HD 26 + 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. COCR 12/14 FEM HD 26 + 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71302604
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374); No Code Available (3191)
Date of Event 03/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a revision of tha.Following patient hip dislocation the surgeon tred to reduce the hip by hand and after being unsuccessful performed a revision surgery.During a revision surgery surgeon found femoral head to be dislocated.
 
Event or Problem Description
It was additionally communicated that there had been no trauma associated with this event and that only the femoral head and tandem bi-polar shell/liner were revised, while the stem remained in-situ.

Brand Name
COCR 12/14 FEM HD 26 + 4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6435030
Report Number1020279-2017-00217
Device Sequence Number13643125
Product Code LPH
UDI-Device Identifier03596010194084
UDI-Public03596010194084
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963509
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/30/2026
Device Catalogue Number71302604
Device Lot Number16HM00355
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2017
Initial Date Received by Manufacturer 03/15/2017
Supplement Date Received by ManufacturerNot provided
Not provided
04/18/2017
Initial Report FDA Received Date03/27/2017
Supplement Report FDA Received Date03/31/2017
04/19/2017
07/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLUS SL INTEGR MIA W.TI.HA 3 3, (B)(4); TNDM BP SHL/XLPE LNR 42OD 26ID, (B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;